MAUDE Adverse Event Report: CARDINAL HEALTH LLC 200 GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES

CARDINAL HEALTH LLC 200 GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES
Model Number 2D72PL70X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During placement of an implantable catheter for chemotherapy, it was reported that from the clinician¿s sterile nitrile gloves, the patient developed a sensation of generalized pruritus, generalized rash with appearance of hives, feeling of dyspnea, dizziness with tendency to worsen.Patient was sent to the emergency room for monitoring of condition and anaphylaxis.Patient required 02 therapy to raise saturation from 85-87% to 94%.40mg of defidramine iv and 100mg of hydrocortisone were administered to the patient.The patient was reported as stable after treatment.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Supplemental report is being filed since the results of investigation are available.The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The sample was not returned for evaluation but only wallet paper photo provided.Investigation found no change in material and process that may cause the reported incident in complaint lot.Reference to tsr#90077 test report that passed primary skin irritation (psi) testing per iso10993-10:2010 and the product also passed protein test both of astm d5712-15 and en455-3:2015.Pi classic gloves have passed a series of tests prescribed by regulatory agencies for the intended use.Therefore, the root cause could not determined for this case.We will continue to monitor trends for this product.

Brand Name
GLOVE SURGICAL PROTEXIS PI CLASSIC
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH LLC 200
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15299257
Report Number1423537-2022-00820
Device Sequence Number12547536
Product Code KGO
UDI-Device Identifier10885380031779
UDI-Public10885380031779
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2D72PL70X
Device Catalogue Number2D72PL70X
Device Lot NumberTS21030199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexUnknown
Patient Weight92 KG